Uniform estimates and limiting arguments for nonlocal minimal surfaces

Luis Caffarelli, Enrico Valdinoci

Research output: Contribution to journalArticle

100 Citations (Scopus)

Abstract

We consider nonlocal minimal surfaces obtained by a fractional type energy functional, parameterized by s ∈ (0,1). We show that the s-energy approaches the perimeter as s → 1-. We also provide density properties and clean ball conditions, which are uniform as s → 1-, and optimal lower bounds obtained by a rearrangement result. Then, we show that s-minimal sets approach sets of minimal perimeter as s → 1-.

Original languageEnglish
Pages (from-to)203-240
Number of pages38
JournalCalculus of Variations and Partial Differential Equations
Volume41
Issue number1-2
DOIs
Publication statusPublished - 1 May 2011
Externally publishedYes

Fingerprint Dive into the research topics of 'Uniform estimates and limiting arguments for nonlocal minimal surfaces'. Together they form a unique fingerprint.

Cite this